VERY ACCURATE APPROXIMATIONS FOR THE FACTORIAL FUNCTION


Batir N.

JOURNAL OF MATHEMATICAL INEQUALITIES, vol.4, no.3, pp.335-344, 2010 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 3
  • Publication Date: 2010
  • Journal Name: JOURNAL OF MATHEMATICAL INEQUALITIES
  • Journal Indexes: Science Citation Index Expanded, Scopus, zbMATH
  • Page Numbers: pp.335-344

Abstract

We establish the following new Stirling-type approximation formulas for the factorial function